Research

Research Interests
My doctoral dissertation focused on regularity of solutions to problems arising in the calculus of variations and partial differential equations. I am now also interested in seeing how mathematics can be applied to biological problems. In particular, I am interested in mathematical epidemiology.

Publications

  • Morrey Regularity for Almost Minimizers of Asymptotically Convex Functionals with Nonstandard Growth, with Mikil Foss, Forum Mathematicum 25(5): 887-929, 2013.  (View preprint or see final version)
  • Young Measures Generated by Sequences in Morrey Spaces, Calculus of Variations and Partial Differential Equations 39(1):183-201, 2010.  (View preprint or see final version)
  • Morrey Regularity Results for Asymptotically Convex Variational Problems with (p,q) Growth, with Mikil Foss, Journal of Differential Equations 246(12):4519-4551,2009.  (View preprint or see final version)
  • On Morrey Spaces in the Calculus of Variations (doctoral dissertation), advised by Dr. Mikil Foss.